# SDR CA971216017

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbo Charger
- Part number: 466192
- Condition: Dragging
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 13,000 FEET, THE CREW NOTICED A REDUCTION IN MANIFOLD PRESSURE ON NR 2 ENGINE THAT COULD NOT BE REGAINED WITH THE THROTTLE.  THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  POST-FLIGHT INSPECTION FOUND THE TURBOCHARGER ROTATING GROUP WAS DRAGGING AND PREVENTING PROPER TURBO OPERATION.  THE TURBOCHARGER WAS REPLACED.  THE ENGINE GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
